Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Noether-Lasker decomposition of coherent analytic subsheaves


Author: Yum-tong Siu
Journal: Trans. Amer. Math. Soc. 135 (1969), 375-385
MSC: Primary 32.50
DOI: https://doi.org/10.1090/S0002-9947-1969-0234019-8
MathSciNet review: 0234019
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] H. Grauert, Ein Theorem der analytischen Garbentheorie und die Modulräume komplexer Strukturen, Inst. Hautes Études Sci., No. 5, Paris, 1960. MR 0121814 (22:12544)
  • [2] R. C. Gunning and H. Rossi, Analytic functions of several complex variables, Prentice-Hall, Englewood Cliffs, N. J., 1965. MR 0180696 (31:4927)
  • [3] O. Forster, Primärzelegung in Steinschen Algebren, Math. Ann. 154 (1964), 307-329. MR 0165387 (29:2671)
  • [4] W. Thimm, Lückengarben von kohärenten analytischen Modulgarben, Math. Ann. 148 (1962), 372-394. MR 0143944 (26:1493)
  • [5] O. Zariski and P. Samuel, Commutative algebra, Van Nostrand, Princeton, N. J., 1958. MR 0090581 (19:833e)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 32.50

Retrieve articles in all journals with MSC: 32.50


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1969-0234019-8
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society